# SDR R61A201901140132

- Difficulty date: January 14, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 30,802 hours, 23,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK. CENTER FUSELAGE III FLOOR STRUCTURE OF PASSENGER CABIN, CORROSION FOUND AT UPPER SHEET BTW FRAME 85-86 RBL 12 AREA. ON CENTER FUSELAGE III FLOOR STRUCTURE OF PASSENGER CABIN UPPER SHEET BTW FR 85-86 RBL 12 REPLACED IAW SRM 51-43-04. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
